WebStore & FAST3 Training Events

-

34 matches found

    • 1:00 - 3:00 pm   Tu afternoon
      10/4/2022
    • L410 Digital Computer Lab, 1304 W Springfield, Urbana

    n this 2-hour in-person, instructor led short course you will learn how to specific features and tips on managing email more efficiently from conversation view to rules to pre-sort messages and moving folders around.

    • 6:00 pm
      10/4/2022

    Python 1: Getting Started with Python workshop

    • 9:00 - 11:00 am   W morning
      10/5/2022

    This 2 hour Outlook Calendar live workshop, participants will learn to schedule & edit appointments; work with calendar labels and tasks displayed on the Calendar. We will schedule with the Scheduling Assistant, practice scheduling a conference room, and discuss scheduling Online Meetings, and discuss calendar permissions. Link sent if registered by 8 am

    • 10:00 - 11:00 am   Wed morning
      10/5/2022
    • online

    In this 1 hour short online course you will learn how to work with Excel Pivot Tables and Pivot Charts. Topics include learning how to create a Pivot Table; rearrange and then format the data; set filters including the use of Slicers and Timelines; and finally creating a Pivot Chart of the data in the Pivot Table. This workshop is aimed at beginner users of Pivot Tables.

    • 6:00 pm
      10/5/2022

    This workshop will cover the basics on gathering data using Qualtrics.

    • 9:00 - 10:00 am   Th morning
      10/6/2022

    We have many options for scheduling online meetings these days. We will use Outlook for a central place to keep track of several kinds of online meetings and to make sure we have reminders. We will look at recommendations for scheduling with Skype for Business, Zoom and Microsoft Teams. Link sent if registered by 8 am.

    • 10:00 am - 12:00 pm   Thurs morning
      10/6/2022
    • L410 Digital Computer Lab, 1304 W. Springfield Ave., Urbana

    In this 2-hour in-person workshop we will explore the Word interface while we type text on a page, fix spelling errors, change spacing and page margins, and save our work. We will practice navigating the document; select text to make revisions; and move text by cutting and pasting. Formatting tools will be next, where we will learn how to emphasize text.

    • 1:00 - 3:00 pm   Thurs. afternoon
      10/6/2022
    • L410 Digital Computer Lab, 1304 W. Springfield Ave., Urbana

    In this 2-hour in-person workshop we will explore the mail merge features in Word including working with various data sources such as Excel and Access; working with rules; and creating and printing labels. We will also take a look at email merges using Outlook.

    • 10:00 am - 12:00 pm   Fri. morning
      10/7/2022
    • L410 Digital Computer Lab 1304 W. Springfield Ave., Urbana

    In this 2-hour in-person session, we will work with graphics in Microsoft Word. Topics covered will include learning how to add pictures and online images in a Word document; work with shapes; format, resize, move and crop images, and finish with creating and modifying an organization chart.

    • 10:00 - 11:00 am   Tues. morning
      10/11/2022
    • online

    In this 1-hour online course, you will learn about conditional formatting of data in Microsoft Excel. Topics will also include applying special formatting to numbers.

    • 2:00 - 3:00 pm   Tue afternoon
      10/11/2022

    Microsoft Teams is a communications platform available through MS Office 365. During this two-hour live online workshop, we will focus on the Teams experience from a team member’s perspective. Topics will include learning how to navigate Teams ; communicating in Teams (including chat); setting and managing notifications of Team activity. Link sent if registered by noon.

    • 6:00 pm
      10/11/2022

    Stata is a small but powerful menu- and syntax-driven statistical package for managing, analyzing, graphing data, as well as for creating programs and macros.

    • 9:00 - 11:00 am   Wed morning
      10/12/2022

    Join us in a live, online session using OneNote 365 where we will discuss the structure of notebooks, practice putting data into them, and explore the interconnectivity of Microsoft applications with OneNote. This session is aimed for beginner users of OneNote. Link sent if registered by 8 am

    • 9:00 - 11:00 am   Wed. morning
      10/12/2022
    • online

    In this short online course you will learn how to use some of the data analysis features and tools using Excel. Topics will include learning how to subtotal a list of data; set up data validation rules; use Goal Seek, Solver, and Scenarios and basic data tables.

    • 3:00 - 5:00 pm   W afternoon
      10/12/2022

    In this two-hour Illustrator session, we will go over recommended resources and tutorials, then participants will be introduced to the user interface while creating a vector graphic logo. This workshop is online; register by noon to be sent the link.

    • 6:00 pm
      10/12/2022

    The SAS program is a syntax-driven statistical and data management program used in many different professional and academic disciplines. It has a reputation for being difficult to learn at first, so let us help you get ahead of the curve with this introductory course.

    • 10:00 am - 12:00 pm   Thurs. morning
      10/13/2022
    • Digital Computer Lab 1304 W. Springfield Ave., Urbana, IL Rm L410 (lower level)

    In this 2-hour course learn how to create and work with Access forms. Create a new form using the form wizard and explore layout and design view. Add and modify form controls including a calculated control and lookup control.

    • 1:00 - 3:00 pm   Thurs. afternoon
      10/13/2022
    • L410 Digital Computer Lab, 1304 W. Springfield Ave., Urbana

    Have you been asked to put together a PowerPoint presentation, but you're not sure how to start? Participate in this short in-person course and learn the basics, including how to create slides and put content in them. We will also learn how to format and custom design the slides.

    • 2:00 - 3:00 pm   Tues afternoon
      10/18/2022

    Microsoft Teams is a communications platform available through MS Office 365. During this two-hour live online workshop, we will focus on the Teams experience from a team member’s perspective. Topics include learning how to navigate Teams ; communicating with others in Teams (including chat); setting and managing notifications of Team activity. Link sent if registered by 8

    • 6:00 pm
      10/18/2022

    Stata is a small but powerful menu- and syntax-driven statistical package for managing, analyzing, graphing data, as well as for creating programs and macros.

    • 9:00 - 11:00 am   W morning
      10/19/2022

    In this 2-hour workshop, participants will learn how to create and open InDesign documents, navigate the user interface, modify a document, import graphics, and manipulate basic text and text frames. Register by noon to receive the Zoom link.

    • 1:00 - 3:00 pm   Wed. afternoon
      10/19/2022
    • online

    This 2-hour online class introduces the Access query object.  Topics include working in design view; creating a simple query by adding and removing fields and adding criterion. We will create multi-table queries; calculated fields and set field properties; explore a totals query, parameter query, and action queries.

    • 6:00 pm
      10/19/2022

    This course will show you how to run the most common bivariate statistical analyses in SAS.

    • 9:00 - 11:00 am   Th morning
      10/20/2022

    Register for this 2-hour Outlook session to learn about specific features and tips for using Outlook more productively. Zoom link sent if registered by 8 am.

    • 10:00 am - 12:00 pm   Thurs. morning
      10/20/2022
    • L410 Digital Computer Lab, 1304 W. Springfield Ave., Urbana

    In this 2-hour in-person course, you will become familiar with the Excel's interface. Topics will also include entering, editing, and formatting data in a worksheet, performing basic formulas, printing and using Help.

    • 1:00 - 3:00 pm   Thur afternoon
      10/20/2022

    Join us in an online session using OneNote where we will discuss the structure of notebooks and how OneNote notebooks work within MS Teams. Prereq: understand Teams and MS OneNote. Link sent if registered by 8 am

    • 3:00 - 5:00 pm   Tuafternoon
      10/25/2022

    During this two hour session, we will go over the basics of the Photoshop interface and some resources on how to continue learning features. Instructor will work through a beginner tutorial, editing a photo and share resources. Q & A to follow. Register by noon to get the link sent for the session.

    • 6:00 pm
      10/25/2022

    R I: Getting Started with R workshop

    • 9:00 - 11:00 am   Wed. morning
      10/26/2022

    In this 2-hour online class, learn how to create a basic Access report, and explore layout and design view.  In design view add controls and set properties for those controls; learn about calculated controls, apply sort & group feature to report data, finish up with graphics (themes and conditional formatting).

    • 2:00 - 4:00 pm   Wed afternoon
      10/26/2022

    In this 2-hour online workshop, participants will learn how to create a two-page InDesign brochure from scratch, import graphics, and manipulate basic text and text frames. No prior knowledge of InDesign is required. Link sent if registered by 8 am

    • 6:00 pm
      10/26/2022

    R is statistical software that is licensed as an open source program under GNU license. In other words, it is free. As statistical software, it can be used for data manipulation, calculation, inference, and graphical display. It contains advanced statistical procedures often not yet available in other statistical software and is available on a variety of platforms.

    • 10:00 am - 12:00 pm   Thurs. morning
      10/27/2022
    • Location: Digital Computer Lab 1304 W. Springfield Ave., Urbana, IL Rm L410 (lower level)

    In this 2-hour in person workshop, you will learn how to select data in an Excel worksheet and work with Chart tools to customize the chart type, chart layout, and chart style that best represents the selected data. Once the chart is exactly the way you want it, we will learn how to save it as a template to use again.

    • 1:00 - 3:00 pm   Th fternoon
      10/27/2022

    In this 2-hour InDesign workshop, participants will learn the basics of adding interactivity to your Adobe InDesign documents, including adding links, buttons, animation, and sharing your interactive document. Basic knowledge of InDesign is required. Register by 8am to receive the Zoom link.  

    • 10:00 am - 12:00 pm   Fri. morning
      10/28/2022
    • L410 Digital Computer Lab, 1304 W. Springfield Ave., Urbana

    Have you been asked to put together a PowerPoint presentation, but you're not sure how to start? Participate in this in-person course and learn the basics, including how to create slides and put content in them. We will also learn how to format and custom design the slides.